# SDR CA101124002

- Difficulty date: October 13, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Lyc LTS101700D2
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Condition: Damaged
- Location: Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DETERIORATION OF THE INLET FILTER SEAL CAUSED PARTS OF THE SEAL TO SEPARATE AND DAMAGED COMPRESSOR PARTS.
